Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

Some Approximation Properties of Baskakov-Szász- Stancu Operators

PP: 3159-3167
Author(s)
Vishnu Narayan Mishra, M. Mursaleen, Preeti Sharma,
Abstract
In this paper, we are dealing with a new type of Baskakov-Sz´asz-Stancu operators D(a,b ) n ( f , x) defined by (1.4). First we estimate moments of these operators and also obtain the recurrence relations for the moments. We estimate some approximation properties and asymptotic formulae for these operators. In the last section, we establish some direct results in the polynomial weighted space of continuous functions defined on the interval [0,Ľ).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved